# SDR 96ZZZM1430

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Conn
- Part number: 87823802
- Condition: Dirty
- Location: E/E Comp
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING LANDING CHECK AFTER ARRIVAL IN OMA, FLT 800, HAD APU FIRE WARNING INDICATION (AUDIBLE AND VISUAL) DURING APU START.  APU SHUTDOWN AUTOMATICALLY.  CREW PULLED FIRE WARNING SWITCH AND AGENT WAS DISCHARGED.  UPON ARRIVAL AT GATE MAINTENANCE PERFORMED AN INSPECTION OF THE APU COMPARTMENT AND TAILPIPE AREA.  NO EVIDENCE OF FIRE WAS FOUND.  MECHANICS MEL'D APU AND FIRE DETECTION SYSTEM.  AIRCRAFT WAS RELEASED FOR FLIGHT.  AIR TRAM MAINTENANCE CLEANED FIRE LOOP CONNECTORS D1876 AND 1878.  REPLACED FIRE LOOP CONNECTORS D984, D982, D1446 AND 1448.  REPLACED FIRE DETECTION UNIT.  POST MX RUN OF APU WAS NORMAL.  (M)
